# SDR CALA0001598

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN ANGLE JUST FORWARD OF RUDDER TRIM ACTUATOR IN TAIL COMPARTMENT AREA AT STA 1485, RT SIDE.  THE VENT BOX WAS REMOVED IAW SRM 51-30-1.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-5.  THE VENT BOX WAS REINSTALLED IAW SRM 51-30-1.
